Volume 21, issue 3 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
This article is available for purchase or by subscription. See below.
Building Anosov flows on $3$–manifolds

François Béguin, Christian Bonatti and Bin Yu

Geometry & Topology 21 (2017) 1837–1930
Abstract

We prove we can build (transitive or nontransitive) Anosov flows on closed three-dimensional manifolds by gluing together filtrating neighborhoods of hyperbolic sets. We give several applications of this result; for example:

  1. We build a closed three-dimensional manifold supporting both a transitive Anosov vector field and a nontransitive Anosov vector field.
  2. For any n, we build a closed three-dimensional manifold M supporting at least n pairwise different Anosov vector fields.
  3. We build transitive hyperbolic attractors with prescribed entrance foliation; in particular, we construct some incoherent transitive hyperbolic attractors.
  4. We build a transitive Anosov vector field admitting infinitely many pairwise nonisotopic transverse tori.

PDF Access Denied

We have not been able to recognize your IP address 34.231.21.105 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
Anosov flows, $3$–manifolds, hyperbolic plugs
Mathematical Subject Classification 2010
Primary: 37D20
Secondary: 57M99
References
Publication
Received: 7 March 2016
Accepted: 28 June 2016
Published: 10 May 2017
Proposed: Danny Calegari
Seconded: Benson Farb, Leonid Polterovich
Authors
François Béguin
LAGA, UMR 7539 du CNRS
Université Paris 13 Nord
99 ave. J B Clement
93430 Villetaneuse
France
Christian Bonatti
Institut de Mathematiques de Bourgogne
Universite de Bourgogne
9 ave. A Savary
21000 Dijon
France
Bin Yu
School of Mathematical Sciences
Tongji University
Shanghai, 200092
China